Please use this identifier to cite or link to this item:
|Title: ||Impulsive problems on the half-line with infinite impulse moments|
|Authors: ||Minhós, Feliz Manuel|
|Keywords: ||impulsive problems|
|Issue Date: ||Jan-2017|
|Citation: ||Feliz Minhós, Impulsive problems on the half-line with infinite impulse moments, Lithuanian Mathematical Journal, Vol. 57, No. 1, January, 2017, pp. 69–79|
|Abstract: ||We present a two-point impulsive boundary value problem on the half-line with infinite impulsive effects on the unknown function and its derivative given by generalized functions.
In this way, this problem can be applied to phenomena where the occurrence of infinite jumps depends not only on the instant, but also on their amplitude and frequency. The arguments apply Green’s functions and Schauder’s fixed-point theorem. The concept of equiconvergence at +∞ and at each impulsive moment is a key point to have a compact operator.|
|ISSN: ||0363-1672 (Print) 1573-8825 (Online)|
|Appears in Collections:||MAT - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica|
CIMA - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.